# SDR UPS204745

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Condition: Unsecured
- Location: Emer Exit Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND ENTRY DOOR EVAC SIDE GIRTH BAR FAILED TO LATCH.  MAINTENANCE RE-PACKED EVAC SLIDE.
